# SDR IPXA2M74075

- Difficulty date: May 30, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 58,806 hours, 8,046 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01152
- Condition: Cracked
- Location: Bs 1250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CRACK ON R3 DOOR LOWER FORWARD JAMB LIGHTNING HOLE STA 1250.  REPAIRED R3 DOOR JAMB FORWARD WEB AT LOWER LIGHTNING HOLE IAW SRM 53-40-15, REPAIR 3, FIG 201.
